Communications in Mathematical Physics

, Volume 157, Issue 3, pp 549–572

Recovering singularities of a potential from singularities of scattering data

  • Allan Greenleaf
  • Gunther Uhlmann
Article

DOI: 10.1007/BF02096882

Cite this article as:
Greenleaf, A. & Uhlmann, G. Commun.Math. Phys. (1993) 157: 549. doi:10.1007/BF02096882

Abstract

In this paper we show that the leading singularities of certain potentials can be determined from the leading singularities of the backscattering (as well as other determined sets of scattering data). The potentials in question are conormal with respect to smooth surfaces of arbitrary dimension; the restrictions on their orders allow for unbounded potentials in all dimension greater than or equal to three.

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Allan Greenleaf
    • 1
  • Gunther Uhlmann
    • 2
  1. 1.Department of MathematicsUniversity of RochesterRochesterUSA
  2. 2.Department of MathematicsUniversity of WashingtonSeattleUSA